# SDR SWAA2023052545614

- Difficulty date: May 4, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FLOOR TRANSITION ANGLE (SIDEPLATE CHANNEL) CORROSION OUT OF LIMITS BS727I TO 727J.<[01] COMPLIED WITH MEASUREMENTS.;[02] COMPLIED WITH TOOL REQUIREMENT.;[03] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.036'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] VERIFIED REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.036'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[05] REMOVED FASTENERS FROM RH TRANSITION ANGLE FROM STA 727H TO 767 PER SRM 51-40-02.;[06] CUT AND REMOVED RH TRANSITION ANGLE STA 727H+9' TO STA 767 PER  SRM 53-00-53-2R-5.;[07] FABRICATED REPAIR PARTS OUT OF FORM CHANNEL BAC1496-377 7075 T62 PER  SRM 53-00-53-2R-5.;[08] INSPECTED WORK PERFORMED ON C/A #7;[09] TREATED FABRICATED REPAIR PARTS PER SRM 51-20-01 AND PRIMED PER SOPM 20-41-02.;[10] INSTALLED BONDED NUTPLATES ON REPAIR PARTS PER SRM 51-40-10 AND SOPM 20-50-12. NUTPLATES INSTALLED AT 0400 CT 12-MAY-2023;[11] STEP 9 INSPECTED WORK ABOVE;[12] STEP 10 NEEDS PUSH TEST AFTER NUTPLATES CURE;[13] OK TO INSTALL REPAIR PARTS.;[14] INSTALLED REPAIR PART PER SRM 53-00-53-2R-5.;[15] CW INSP. RII;[16] ACCOMPLISHED PUSH TEST FOR BONDED NUTPLATE INSTALLATION I.A.W SRM 51-40-10-2R-0. SEE WORK STEPS FOR WORK ACCOMPLISHED.
